# SDR SWAA2024080505750

- Difficulty date: June 26, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 66,500 hours, 39,674 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zn 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER L/E PANEL RIB # 3 CRACK.<[01] LOCATED AND DRILLED NEW RIB #3 AT LEFT HORIZONTAL STABILIZER L/E PER B737-700 SRM 51-40-05-0G-0 AND DWG#:186A1303. OK TO INSTALL NEW RIB #3 AT LEFT HORIZONTAL STABILIZER L/E PANEL. INSTALLED NEW RIB #3 AT LEFT HORIZONTAL STABILIZER L/E PER B737-700 SRM 51-40-05-0G-0 AND DWG#:186A1303.;[02] VERIFIED STEP 1.
